# SDR FDEA201703030767

- Difficulty date: March 3, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 69,585 hours, 18,853 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: ARG7755503
- Part serial: B5026
- Condition: Failed
- Location: Nr 6
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

35 MINUTES INTO FLIGHT, RECEIVED A TIRE FAILURE ALERT. THE NR 6 TIRE INDICATIONS WENT BLANK.  REMOVED AND REPLACED THE NR 6 TIRE AND WHEEL ASSMBLY.  TIRE PRESSURE CHECKED OK ON CONFIGURATION PAGE.
